# SDR YENA2025032000290

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN HOLE D FR16LH DOUBLE JOGGLE AREA. CRACK DEPTH 0.100 INCH. CRACK DIRECTION 9 OCLOCK; REF AEROMAN N/R 20250125700, PERFORMED PERMANENTE REPAIR ON HOLE D FR16LH JOGGLE AREA I.A.W A320 SRM 53-11-12-300-012 FIGURE 004 AND FIGURE 008, CAT B INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 6800FC /FH NOT RELEVANT, SUBSEQUENT INSPECTIONS AT INTERVALS OF 6200FC / FH NOT RELEVANT I.A.W A320 SRM 53-11-12-205-008 TABLE 1, FUR A320-53-02090.
